Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 192, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2008, 4:29 AM CDT for Pittsburg County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 4:29 AM CDT (09:29 UTC)
- Expired
- Apr 10, 2008, 4:59 AM CDT
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 124 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 10:40 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 10, 3:54 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 100929
SVRTSA
OKC121-101015-
/O.NEW.KTSA.SV.W.0192.080410T0929Z-080410T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 515 AM CDT
* AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF QUINTON TO 8 MILES SOUTH OF
BLANCO...MOVING EAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...QUINTON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3465 9590 3468 9590 3514 9554 3517 9535
3504 9535 3503 9551 3460 9554
TIME...MOT...LOC 0929Z 260DEG 44KT 3508 9540 3465 9569
$$2 follow-up statements
000
WWUS54 KTSA 100948
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 AM CDT THU APR 10 2008
OKC121-101015-
/O.CON.KTSA.SV.W.0192.000000T0000Z-080410T1015Z/
PITTSBURG OK-
448 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR EASTERN PITTSBURG COUNTY...
AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
FEATHERSTON TO 17 MILES SOUTHWEST OF HAILEYVILLE...MOVING EAST AT 40
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...QUINTON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3461 9563 3462 9564 3462 9570 3463 9572
3512 9553 3517 9535 3504 9535 3503 9551
3460 9554
TIME...MOT...LOC 0948Z 251DEG 35KT 3506 9539 3463 9568
$$000
WWUS54 KTSA 100959
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT THU APR 10 2008
OKC121-101008-
/O.CAN.KTSA.SV.W.0192.000000T0000Z-080410T1015Z/
PITTSBURG OK-
458 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PITTSBURG COUNTY IS
CANCELLED...
THE THUNDERSTORM WHICH PRODUCED THE DAMAGING WINDS HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
GUSTY WINDS OF 30 TO 40 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE
ACROSS FAR EASTERN PITTSBURGH COUNTY THROUGH 515 AM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON.
LAT...LON 3461 9563 3462 9564 3462 9570 3463 9572
3512 9553 3517 9535 3504 9535 3503 9551
3460 9554
TIME...MOT...LOC 0958Z 251DEG 35KT 3509 9528 3466 9557
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:14 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 10, 4:14 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008
.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.
STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS. VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 4:45 PM CDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT WED APR 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT WED APR 9 2008 ...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY TONIGHT INTO THURSDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT. ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THESE STORMS. HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS. SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE AREA. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 10, 2:55 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU APR 10 2008
OKZ064>066-100900-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
255 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
AT 255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF CLEARVIEW...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...CLEARVIEW...
PHAROAH...OKFUSKEE...PRESTON...BEGGS...HECTORVILLE AND SLICK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 219 AND 234.
LAT...LON 3587 9628 3586 9589 3538 9610 3542 9638
TIME...MOT...LOC 0755Z 194DEG 39KT 3550 9621Special weather statement, Apr 10, 3:05 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT THU APR 10 2008
ARZ010-011-019-100845-
CRAWFORD AR-MADISON AR-WASHINGTON AR-
305 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND WESTERN
MADISON
AT 305 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF HOGEYE TO 11 MILES SOUTH OF
BLACKBURN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GEORGETOWN...HICKS...TUTTLE...
WESLEY...COMBS...PATRICK...DELANEY...CROSSES...JAPTON...WINSLOW...
WEST FORK...ELKINS...BLACKBURN...HOGEYE...BRENTWOOD...WOOLSEY...
WYOLA...ARNETT...DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND AND
MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3617 9376 3583 9380 3565 9430 3595 9426
TIME...MOT...LOC 0805Z 241DEG 36KT 3588 9424 3566 9426Special weather statement, Apr 10, 3:41 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 AM CDT THU APR 10 2008
OKZ061-062-067-100945-
MAYES OK-ROGERS OK-WAGONER OK-
341 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WAGONER...EASTERN ROGERS AND MAYES
AT 341 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF REDBIRD...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...INOLA...TIAWAH...
FOYIL...BUSHYHEAD...WAGONER...TULLAHASSEE...PORTER...REDBIRD...
COWETA...ONETA...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...
SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 247 AND 277.
LAT...LON 3648 9501 3646 9501 3582 9540 3589 9573
3653 9565
TIME...MOT...LOC 0841Z 200DEG 42KT 3595 9560Special weather statement, Apr 10, 3:42 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT THU APR 10 2008
OKZ060-061-064>067-070-100930-
CREEK OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
342 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WESTERN WAGONER...SOUTHWESTERN ROGERS...EASTERN CREEK
AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
AT 342 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF KELLYVILLE TO 2 MILES SOUTHEAST
OF BRYANT...MOVING EAST AT 50 MPH. LARGE PORTIONS OF THE MENTIONED
COUNTIES WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3631 9565 3559 9531 3555 9546 3556 9582
3548 9583 3547 9588 3543 9587 3534 9616
3598 9636
TIME...MOT...LOC 0842Z 251DEG 45KT 3598 9627 3538 9599Local storm report, Apr 10, 3:59 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST 7 N ASHLAND 34.87N 96.07W
04/10/2008 M64 MPH PITTSBURG OK MESONET
&&
SFPLocal storm report, Apr 10, 4:04 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST MCALESTER 34.93N 95.77W
04/10/2008 M71.00 MPH PITTSBURG OK ASOS
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| Apr 9, 7:17 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 43 min |
| Apr 9, 7:18 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 27 min |
| Apr 9, 7:27 PM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| Apr 9, 7:30 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 9, 7:47 PM CDT | Tornado Warning | TSA | Pushmataha | 58 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 20 min |
| Apr 9, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 58 min |
| Apr 9, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Apr 9, 8:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 67 min |
| Apr 9, 8:10 PM CDT | River Flood Warning | TSA | Okmulgee | 9 days |
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 9, 8:24 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| Apr 9, 8:29 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 9, 8:41 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 54 hr |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Washington | 48 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Adair | 36 hr |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Cherokee | 59 hr |
| Apr 9, 8:52 PM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Apr 9, 8:53 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 67 min |
| Apr 9, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 29 min |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Apr 9, 9:19 PM CDT | River Flood Warning | TSA | Pawnee | 41 hr |
| Apr 9, 9:26 PM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 4 hr |
| Apr 9, 9:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 5 hr |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 9, 9:50 PM CDT | Special Weather Statement | TSA | Latimer | 40 min |
| Apr 9, 9:59 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Apr 9, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 53 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 51 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 9, 10:22 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Apr 9, 10:38 PM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 8 hr |
| Apr 9, 10:50 PM CDT | Flash Flood Warning | TSA | Pittsburg | 8 hr |
| Apr 9, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | LeFlore | 4 hr |
| Apr 9, 11:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 9, 11:55 PM CDT | River Flood Warning | TSA | Osage | 15 hr |
| Apr 10, 12:28 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more | 6 hr |
| Apr 10, 12:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Apr 10, 12:45 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 14 hr |
| Apr 10, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 43 min |
| Apr 10, 12:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 6 hr |
| Apr 10, 1:23 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa, Rogers | 6 hr |
| Apr 10, 1:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 10, 2:04 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Apr 10, 2:14 AM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Sequoyah | 30 hr |
| Apr 10, 2:21 AM CDT | Special Weather Statement | TSA | Sequoyah | 54 min |
| Apr 10, 2:27 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 10, 2:55 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| Apr 10, 2:56 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Apr 10, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 54 min |
| Apr 10, 3:41 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 64 min |
| Apr 10, 3:42 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee | 82 min |
| Apr 10, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 94 min |
| Apr 10, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 88 min |
| Apr 10, 4:40 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 65 min |
| Apr 10, 4:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 75 min |
| Apr 10, 5:02 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| Apr 10, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| Apr 10, 8:52 AM CDT | River Flood Warning | TSA | Muskogee | 29 hr |
| Apr 10, 8:53 AM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Apr 10, 8:55 AM CDT | River Flood Warning | TSA | Pushmataha | 28 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.